# SDR FDEA201201130138

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1780 AT S3R TO 5R THERE IS CORROSION ALONG THE FWD EDGE OF THE APU INLET ATTACH POINT ON THE INTERIOR SIDE OF THE SKIN.   R & R IAW SRM 51-40-02, REV 105.  REPAIR IS CLASSIFIED AS MAJOR.
